Have social anxiety sometimes..at the peak of a panic attack i experienced a bit of ejaculation..it was about 3 years ago while taking a state english test..was so nervous..had to leave the room..couldnt stop crying..mom pickd me up, took the test at the end of the year..fortunately it was just a small drip so was able to cover it with my sweater..so im getting the sensation again..2 months ago while on the train got nervous, always feel awkward on the subway since one is always close to to random people..started feeling really nervous n felt like it was gnna happen again..talked my self out of it..now everytime im on the train i get that feeling..used to get it only while sitting down but now its whenever im standing n waiting for somthng..sometimes i could control it..but the train seems impossible n i live in nyc..u cnt go anywhere without the subway..does anyone else get this. what should i do..cnt survive without the train..going to school in manhattan next year n i live in another borough..should i put more underwear on?..thisis what my mom told me to do..btw im a 20 yr old male..this suks..what should i do?
Welcome batlife! I'm so sorry you're going through this, but there IS help out there! I'm glad you found this community...we're all in the same boat one way or another. You'll get great advice and support here!
For one, I totally agree that a thorough medical exam is warranted here. This may be a medical problem that needs addressed. If everything checks out okay, then it is time to address it as anxiety. This can be done many ways. Some people prefer to try medications, therapy or both. Also, btw, these medications aren't "unhealthy". Sure there are risks, and everyone must make that decision for themselves. What *I* personally feel is "unhealthy" for ME is to have my life taken away due to fear and anxiety. If medications can help me with that...I'm game! It's always a personal decision. Just don't eliminate any form of anxiety treatment before you get the facts.
What your experiencing is a fear response on the train. You're now associating those scary thoughts and feelings to actually being on the train, even though it could happen anywhere. Even if the ejaculation IS caused by something medical, your fears sure sounds like an anxiety response (understandably).
Keep in mind that even IF this happens, while you certainly are upset...that the people around you aren't going to be aware. When we're anxious, we think every soul around us knows exactly what's going on. Truth is, unless you start rolling around on the floor screaming, they don't have a clue!
So, first thing's first. Get yourself to your doctor and find out if there is something going on. There could be any number of things that could cause this. Then, start discussing with your doc ways you could treat your anxiety.
Very best of luck to you, please follow up with us so we know how things are going!!
Thanks for the response..yea, its definitely anxiety..cus i had an episode like this when i was in 3rd grade..but ofcourse nothng came out...just a werid sense of panic n pleasure..its complicated..read that it cud be the body tryng to release stress idk..missd a doctors appt the other day bcause i felt it happening..i have a therapist but havnt seend her in about a month lol..was gnna tell her about this.. but im embarrassed..n ive had a history with those meds..dont trust them..
It would seem that I have your problem as well, on a more constant basis though.
EVERY time (ok 99% of the time) I take a test, I end up scurrying between the papers, not sure which one to finish first and distracted by the others, think of how completely screwed I am, and wind up ejaculating in the midst of the test, causing a waste of about a minute or so.
EVERY time. I had a 3.9 as an undergraduate, so its not like I didn't study or anything. This has been happening for at least 7 years. Its seeped (no pun intended) into other areas of my life as well. I can just be in a stressful situation (or think of one) and this happens. Excellent.
If my sources are correct, ejaculating leads to a release of serotonin, which should calm you down (this is why men are tired after intercourse). This is probably just nature's way of telling you to cool your jets.
What is my suggestion? I do not have a medical background, but after years of pursuing something that makes me anxious and uncomfortable, I am beginning to wonder if its right for me. While I don't want to tell you to stop pursuing this because it might be uncomfortable, its worth considering (before you invest any more time and money into it) if this is what you really LOVE to do.
well I am a grown man it that happen to me while taking an exam, i was like what da ---- just happen. I ejaculated with out an erection . It happen 3 times after in similar circumstances where i was sitting exam , time was running out and I start panicking, then I *** in my pants without an erection. I think my harmonies are screwed up and need some sort of treatment to be rectified.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.